Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 90, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 4:45 PM CDT for Madison County, Washington County, Arkansas. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 4:45 PM CDT (21:45 UTC)
- Expired
- Apr 9, 2015, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 5:10 PM CDT | HAIL 1 | Aurora, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 950 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
525
WUUS54 KTSA 092145
SVRTSA
ARC087-143-092230-
/O.NEW.KTSA.SV.W.0090.150409T2145Z-150409T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MADISON COUNTY IN NORTHWEST ARKANSAS...
EAST CENTRAL WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
* UNTIL 530 PM CDT
* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRENTWOOD...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...DURHAM...CROSSES...
DELANEY...GEORGETOWN...JAPTON...WITTER...AURORA...WEATHERS AND
KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3597 9345 3594 9348 3593 9348 3592 9350
3589 9350 3583 9406 3594 9412 3613 9355
3612 9348 3612 9347 3609 9347 3608 9344
TIME...MOT...LOC 2145Z 253DEG 41KT 3590 9402
HAIL...1.00IN
WIND...60MPH
$$
LACY2 follow-up statements
543
WWUS54 KTSA 092215
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU APR 9 2015
ARC143-092225-
/O.CAN.KTSA.SV.W.0090.000000T0000Z-150409T2230Z/
WASHINGTON AR-
515 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IN NORTHWEST ARKANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3594 9348 3593 9348 3592 9350 3589 9350
3587 9375 3604 9383 3613 9355 3612 9347
3609 9347 3608 9344 3597 9345
TIME...MOT...LOC 2215Z 253DEG 41KT 3599 9367
$$
ARC087-092230-
/O.CON.KTSA.SV.W.0090.000000T0000Z-150409T2230Z/
MADISON AR-
515 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MADISON COUNTY UNTIL 530 PM CDT...
AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AURORA...AND
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WEATHERS AND KINGSTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3594 9348 3593 9348 3592 9350 3589 9350
3587 9375 3604 9383 3613 9355 3612 9347
3609 9347 3608 9344 3597 9345
TIME...MOT...LOC 2215Z 253DEG 41KT 3599 9367
HAIL...1.00IN
WIND...60MPH
$$
LACY829
WWUS54 KTSA 092229
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT THU APR 9 2015
ARC087-092239-
/O.EXP.KTSA.SV.W.0090.000000T0000Z-150409T2230Z/
MADISON AR-
529 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON COUNTY WILL
EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MADISON
COUNTY UNTIL 545 PM.
LAT...LON 3594 9348 3593 9348 3592 9350 3589 9350
3587 9375 3604 9383 3613 9355 3612 9347
3609 9347 3608 9344 3597 9345
TIME...MOT...LOC 2229Z 253DEG 41KT 3604 9348
$$
LACYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 2:27 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 9, 2:27 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT THU APR 9 2015 .DISCUSSION... COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL NIGHT FORTHCOMING. AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION. GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD CHANCES FOR RAIN/STORMS. A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER WEATHER TO CLOSE OUT THE WEEK. LACY && .PRELIMINARY POINT TEMPS/POPS... TUL 42 69 48 73 / 0 0 10 20 FSM 47 72 49 75 / 40 0 10 10 MLC 46 70 48 72 / 10 0 10 30 BVO 39 69 44 73 / 0 0 10 10 FYV 40 67 45 69 / 20 0 0 10 BYV 42 67 45 71 / 20 0 0 10 MKO 44 69 48 73 / 10 0 10 20 MIO 39 69 45 71 / 0 0 10 10 F10 45 69 49 72 / 0 0 10 20 HHW 49 71 48 71 / 40 0 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Apr 9, 12:51 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1251 PM CDT THU APR 9 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1251 PM CDT THU APR 9 2015 ...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...1 TO 3 PM. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...1 TO 3 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... EARLY THIS AFTERNOON....A COLD FRONT EXTENDED FROM NEAR VINITA TO OKMULGEE. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS COLD FRONT BY MID-AFTERNOON ACROSS EASTERN OKLAHOMA INTO NORTHWEST ARKANSAS. SOME OF THESE THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE AS THE AIRMASS AHEAD OF THE FRONT IS MOIST AND UNSTABLE. LARGE HAIL AND WIND GUSTS TO AROUND 65 MPH WILL BE THE MAIN CONCERN. THERE WILL ALSO BE ENOUGH LOW LEVEL WIND SHEAR FOR A LIMITED TORNADO THREAT. THE THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA BY EARLY EVENING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...SEVERE THUNDERSTORM POTENTIAL. MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... FRIDAY SHOULD BE A LITTLE COOLER AND DRY...ALTHOUGH THERE IS A SLIM CHANCE OF THUNDERSTORMS LATE FRIDAY NIGHT ACROSS SOUTHEAST OKLAHOMA. THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH THE WEEKEND...WITH BETTER CHANCES EARLY NEXT WEEK AS AN UPPER LEVEL LOW MOVES INTO THE SOUTHERN PLAINS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 9, 4:32 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT THU APR 9 2015
OKZ073-075-092200-
LATIMER OK-PITTSBURG OK-
432 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG AND NORTHWESTERN LATIMER
AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BLANCO...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...WILBURTON...HIGGINS...DAMON...GOWEN...
BLANCO...HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON AND
ROBBERS CAVE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3484 9584 3506 9532 3505 9528 3480 9522
3473 9580
TIME...MOT...LOC 2132Z 253DEG 44KT 3482 9571Special weather statement, Apr 9, 4:37 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT THU APR 9 2015
OKZ074>076-092200-
HASKELL OK-LATIMER OK-LE FLORE OK-
437 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN
LATIMER
AT 437 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
KINTA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...KINTA...KEOTA...MILTON
AND BOKOSHE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3529 9476 3500 9473 3503 9527 3519 9526
TIME...MOT...LOC 2137Z 267DEG 37KT 3513 9513Special weather statement, Apr 9, 4:38 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT THU APR 9 2015
ARZ011-019-020-092215-
CRAWFORD AR-FRANKLIN AR-MADISON AR-
438 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD AND SOUTHWESTERN MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BIDVILLE...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BIDVILLE...SAINT PAUL...PETTIGREW...
COMBS...BRASHEARS...DUTTON AND PATRICK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3576 9362 3576 9369 3574 9369 3565 9404
3572 9410 3577 9403 3576 9397 3581 9396
3597 9372 3576 9359
TIME...MOT...LOC 2138Z 241DEG 37KT 3572 9401
LACYLocal storm report, Apr 9, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL N GOSHEN 36.10N 93.99W
04/09/2015 M1.00 INCH WASHINGTON AR PUBLIC
PENNY TO QUARTER SIZE HAIL. TIME IS RADAR ESTIMATED.
&&
DMJSpecial weather statement, Apr 9, 4:43 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT THU APR 9 2015
ARZ002-011-092215-
CARROLL AR-MADISON AR-
443 PM CDT THU APR 9 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CARROLL AND NORTHERN MADISON
AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
WITHROW SPRINGS STATE PARK...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...OSAGE...
DRYFORK...METALTON...RUDD...CONNOR...CABANAL...RULE...FORUM...
MARBLE...ALABAM...CLIFTY...ROCKHOUSE AND WITHROW SPRINGS STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3638 9347 3614 9335 3609 9378 3623 9383
TIME...MOT...LOC 2144Z 250DEG 36KT 3618 9377
LACYLocal storm report, Apr 9, 4:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL FAYETTEVILLE 36.06N 94.16W
04/09/2015 E0.75 INCH WASHINGTON AR AMATEUR RADIO
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:31 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 44 min |
| Apr 9, 3:33 PM CDT | Special Weather Statement | TSA | Benton | 42 min |
| Apr 9, 3:43 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll | 15 min |
| Apr 9, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 44 min |
| Apr 9, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 53 min |
| Apr 9, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Apr 9, 4:38 PM CDT | Special Weather Statement | TSA | Madison | 37 min |
| Apr 9, 4:43 PM CDT | Special Weather Statement | TSA | Carroll | 32 min |
| Apr 9, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 41 min |
| Apr 9, 4:54 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 22 min |
| Apr 9, 5:19 PM CDT | Special Weather Statement | TSA | Crawford, Franklin | 26 min |
| Apr 9, 5:42 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 14 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.